# SDR ASOA2015100513901

- Difficulty date: October 5, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP AT LBL 27 FROM BS 621 - 559.00+64 IS CORRODED IN MULTIPLE AREAS AND AT NUT PLATE LOCATIONS.  BLENDED CORROSION IAW SEM 51-21-06, FOUND TO BE OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS AT MULTIPLE NUTPLATE LOCATIONS.  REMOVED THE FLOOR BEAM TOP CAP BETWEEN FS 621-FS 559+64 AT LBL 27 IAW SRM 541-42-06, 51-42-21. COMPLIED WITH ECTC REO 601R-53-61-3778 AND GREO 601R-53-61-3778, REV A, DATED: 07/15/2011 AS WRITTEN. LOCATED FASTENERS HOLES TO MATCH EXISTING HOLE SIZE IN NEW BEAM CAP, FS 559+64 TO FS 621 AT LBL27 IAW SRM 51-40-11. INSTALLED NEW SEAT RAIL BEAM, CAP SECTIONAL IAW REO 601R-53-61-3778.
